# SDR CALA2022011400131

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 66,498 hours, 24,044 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Part number: 141A8800
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L1 WINDOW FOR MAINT REF AMM 56-11-11. COMPLIED WITH STEPS A. 1. THROUGH 6 OF AVO 9418. INSPECTION OK TO BEGIN STEP B. FOR THE HFEC OF THE FRAME. LARGER THAN SHOWN IN FIG 12 AND FIG 12 SUPPLEMENTS PER PAR B 1D OF AVO ESC220104-0209-1A C/W RII REQUIREMEMTS OF AVO ESC220104-0209-1A STEPS A AND B1. VERIFIED MATREIAL FOR FILLER PERFORMED ALL STEPS OF PAR A. OF AVO ESC220104-0209-1A, CUT OUT REF LOG PAGE 7739568 PARTIAL FOR WORK ACCOMPLISHED, AND HEFC VERIFIED REPAIR FILLER 0.100 7075T6 P.O. 9808619 PER AVO VERIFIED REPAIR FILLER 0.100 7075T6 P.O. 9808619 PER AVO CRACK AREA PER PAR B 1A. ALL EDGE MARGINS ARE MAINTAINED PER PAR INSPECTION. ESC220104-0209-1A PAR. B 2. ESC220104-0209-1A PAR. B 2. B 1B OF AVO ESC220104-0209-1A DID NOT DAMAGE WINDOW FRAME PER PAR B 1C OF AVO ESC220104-0209-1A  TRIM OUT OF CRACK IN NOT REPAIR WASHERS AVO ESC220104-0209-1A. DRILLED UP REPAIR DOUBLER AND TRIPLER PER AVO ESC220104-0209-1A OK TO INSTALL REPAIR PARTS. VERIFIED FABRICATION OF FILLER. VERIFIED INSTALLATION OF REPAIR WASHERS. VERIFIED INSTALLATION OF FASTENERS TO CLEAR WINDOW. OK TO INSTALL REPAIR DOUBLERS. FABRICATED REPAIR FILLER PER AVO ESC220104-0209-1A PART B PAR 2 A,B,C,D AND E. OK TO INSTALL. RE-INSTALLED LEFT SIDE FASTENERS REMOVED IN STEP A.1.AND CHECKED FOR CLEARANCE OF FASTENERS WITH THE WINDOW PER ESC220104-0209-1A PART C PAR 1 AND 2. INSTALLED PAR D PART 7. C/W RII INSPECTION OF INSTALLATION OF REPAIR DOUBLER AND TRIPLER C/W RII REQUIREMENTS OF AVO ESC220104-0209-1B STEP D-2
